# SDR AALA201801029015

- Difficulty date: December 12, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815202
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BETWEEN FRAMES 12 TO 24,  LEFT BUTTLINE +Y1292.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, AND D53112782202.
